Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/62854
Title: Exact confidence bounds for the coefficient of variation of a normally distributed population
Authors: Liu, W
Pang, WK
Huang, WK
Issue Date: 2006
Publisher: Research India Publications
Source: International journal of statistics and systems, 2006, v. 1, no. 1, p. 81-86 How to cite?
Journal: International journal of statistics and systems 
URI: http://hdl.handle.net/10397/62854
ISSN: 0973-2675 (print)
0974-4851 (online)
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

11
Last Week
1
Last month
Checked on May 21, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.